From discrete to continuous time evolutionary finance

Palczewski, J and Schenk-Hoppe, KR (2010) From discrete to continuous time evolutionary finance. Journal of Economic Dynamics and Control, 34 (5). 913 - 931. ISSN 0165-1889



  • Palczewski, J
  • Schenk-Hoppe, KR
Copyright, Publisher and Additional Information: © 2010, Elsevier. This is an author produced version of a paper published in Journal of Economic Dynamics and Control. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Evolutionary finance; market interaction; wealth dynamics; self-financing strategies; endogenous prices; continuous-time limit
  • Published: May 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jun 2014 11:48
Last Modified: 23 Jan 2018 20:16
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export